Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Cohomology of homogeneous spaces


Author: Paul F. Baum
Journal: Bull. Amer. Math. Soc. 69 (1963), 531-533
DOI: https://doi.org/10.1090/S0002-9904-1963-10984-2
MathSciNet review: 0148804
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10984-2